# SDR 9724111143

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PASSING FL280, A LOUD SQUEAL NOISE AND A LOUD FLUTTER NOISE WAS HEARD FROM DOOR 1R.  VIBRATION WAS FELT UPPER RIGHT SIDE OF DOOR 1R.  FLIGHT RETURNED TO HNL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SEAL OUT ON UPPER AFT CORNER OF LEFT DOOR, REINSTALLED SEAL.  INSPECTED DOOR 1R.  CLEANED SEAL AND SEAL AREA.  PRESSURIZED AIRCRAFT AND NO LEAKS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
